# SDR ASAA2017012519552

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 7,095 hours, 2,310 cycles
- Engine: Ge CF680
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ALL 24 FAN BLADE SHIMS WORN.  ACFT GROUNDED.  REMOVED AND REPLACED THE FAN BLADE SHIMS IAW T/C 78472002.
